Alert archive / Florida / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 84, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Aug 2, 2022, 6:31 PM EDT for Orange County, Osceola County, Florida. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2022, 6:31 PM EDT (22:31 UTC)
- Expired
- Aug 2, 2022, 7:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Orange County, FL, Osceola County, FL
The radar
The Melbourne radar (KMLB), 94 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 6:39 PM EDT | HAIL 0.75 | Four Corners, FL | LOCAL BROADCAST MEDIA RELAYED REPORT OF DIME SIZED HAIL IN FOUR CORNERS. |
| Aug 2, 7:19 PM EDT | TSTM WND GST 45 | 2 Sw Horizon West, FL | WEATHERFLOW SITE XRDY AT REEDY LAKE MEASURED A PEAK WIND GUST OF 39KT/45MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 10.5 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1455 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 927 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
691
WUUS52 KMLB 022231
SVRMLB
FLC095-097-022315-
/O.NEW.KMLB.SV.W.0084.220802T2231Z-220802T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
631 PM EDT Tue Aug 2 2022
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Southwestern Orange County in east central Florida...
Northwestern Osceola County in east central Florida...
* Until 715 PM EDT.
* At 630 PM EDT, a severe thunderstorm was located near Bay Lake,
moving northeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Bay Lake, Celebration, Intercession City, Four Corners and
Champions Gate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2847 8161 2845 8148 2826 8150 2822 8153
2826 8156 2826 8166 2845 8166
TIME...MOT...LOC 2230Z 213DEG 8KT 2838 8162
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Haley2 follow-up statements
442
WWUS52 KMLB 022254
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
654 PM EDT Tue Aug 2 2022
FLC095-097-022315-
/O.CON.KMLB.SV.W.0084.000000T0000Z-220802T2315Z/
Orange FL-Osceola FL-
654 PM EDT Tue Aug 2 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR SOUTHWESTERN ORANGE AND NORTHWESTERN OSCEOLA COUNTIES...
At 653 PM EDT, a severe thunderstorm was located over Bay Lake,
moving north at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated. At 639 PM, broadcast media relayed report
of dime sized hail near Four Corners.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Bay Lake, Celebration, Intercession City, Four Corners and Doctor
Phillips.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2847 8161 2845 8148 2826 8150 2822 8153
2826 8156 2826 8157 2832 8160 2833 8166
2845 8166
TIME...MOT...LOC 2253Z 197DEG 6KT 2839 8161
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Haley252
WWUS52 KMLB 022307
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
707 PM EDT Tue Aug 2 2022
FLC095-097-022316-
/O.EXP.KMLB.SV.W.0084.000000T0000Z-220802T2315Z/
Orange FL-Osceola FL-
707 PM EDT Tue Aug 2 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ORANGE AND
NORTHWESTERN OSCEOLA COUNTIES WILL EXPIRE AT 715 PM EDT...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire. However,
excessive lightning, heavy rain, and gusty winds are still possible
with this thunderstorm.
LAT...LON 2847 8161 2845 8148 2826 8150 2822 8153
2826 8156 2826 8157 2832 8160 2833 8166
2845 8166
TIME...MOT...LOC 2306Z 213DEG 8KT 2841 8159
$$
HaleyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 3:56 PM EDT, 2 hours 35 minutes earlier.
Area forecast discussion, Aug 2, 3:56 PM EDT, 2 hours 35 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 356 PM EDT Tue Aug 2 2022 .DISCUSSION... Rest of Today-Tonight... Storms are forming along the sea breeze, which has pushed west of I-95. Storm motion is generally to the south to southwest with little pushback to the coast so far. These storms have been producing gusty winds and frequent lightning, and will continue to do so into tonight. Current CAM guidance is indicating a good coverage of storms over the interior into this evening. The 15Z XMR sounding continued to show a PWAT value of 1.85", meaning the atmosphere is primed for some water- loaded downdrafts this afternoon into the evening hours capable of producing strong wind gusts. 500 mb temperatures remain around -9C based on the 15Z XMR sounding, so small hail in association with the strongest storms is possible. Storms will be slow moving thanks to some weaker flow, meaning that rain accumulations could have the potential of causing some minor localized flooding in low-lying and urban areas with poor drainage. Storms will diminish late this evening, leading to light winds generally out of the southwest. Lows tonight will be in the mid 70s late tonight into Wednesday morning. Wednesday-Friday (previous)... By midweek, guidance indicates that the western Atlantic ridge will nudge northwards. Meanwhile, an inverted trough is forecast to develop and move across the state of Florida through Wednesday. The aforementioned setup will result in increased moisture with models signaling that PWAT values will be in the 1.8-2.3" range. Additionally, dry air will advect in from the southeast which will most likely cut-off moisture with models showing PWAT values sharply cut-off towards the southeast towards the Treasure Coast at around 1.2-1.4" by Wednesday afternoon with dry air surging to the northwest overnight Wednesday. This will keep the highest chances for scattered to numerous showers and lightning storms along I-4 and areas to the west as collisions occur between the sea breeze and outflow from upstream storms. Chances for rain will remain lower towards the Treasure Coast until late-week. On Thursday, moisture is forecast to increase from the southeast as another inverted trough develops with a weakness in the western Atlantic high. Guidance shows PWAT values rising into the 1.8-2.2" range areawide on Thursday as the trough tracks across the state. Forcing will be greatest towards the west coast of Florida with predominate east to southeasterly flow resulting in lake/sea breeze collisions more towards the far western interior of central Florida, especially across the Lake Okeechobee and Treasure Coast areas (POPs around 50-60%). Much of the same is forecast on Friday with primarily sea breeze driven scattered to numerous afternoon showers and lightning storms across central Florida. Wind flow will favor the greatest convergence/forcing towards the west coast of Florida, in addition to, the Treasure Coast and Lake Okeechobee area. Additional upper-level support with guidance supporting weak impulses traversing the state of Florida through the period, cooler temps aloft (-8 to -9C at 500mb), plentiful moisture, steepening lapse rates, moderate to high instability, and drier air in the mid to upper levels will result in the potential for strong storms each afternoon. The primary hazards with any strong storms that develop will be wind gusts to 50 mph, small hail, frequent lightning strikes, and heavy rainfall. Highs will generally range in the low to mid 90s each afternoon with low temperatures forecast to reach the low to upper 70s. Saturday-Tuesday (previous)... The Atlantic ridge is forecast to remain north of the area with scattered to numerous sea breeze driven showers and lightning storms forecast each afternoon. Guidance continues to show a stronger trough will develop over the western Atlantic and approach the state of Florida by the end weekend. The aforementioned trough will bring a surge of moisture across central Florida and aid in the development of primarily scattered to numerous sea breeze driven showers and lightning storms each afternoon. Some storms will have the potential to become strong with gusty winds, frequent lightning strikes, and heavy rainfall possible in any strong storms that develop. A more east to southeasterly wind component should help bring temperatures down slightly with afternoon highs forecast to top out in the upper 80s to mid 90s. Expect low temperatures to reach the low to upper 70s. && .AVIATION... VFR conditions outside of convection. VCTS at all terminals starting at the top of the 18z TAF package. The ECSB will slowly move inland this afternoon sparking isolated to scattered showers and storms. TEMPOs at all inland terminals and along the Treasure Coast. There will be some pushback towards the east coast this evening, particularly along the Treasure Coast. VCSH from 22z to 02z at KMLB/KVRB/KFPR/KSUA. Winds become light and variable overnight. && .MARINE... Favorable boating conditions are forecast to continue the rest of the week into the weekend. The Atlantic ridge will remain elongated across the area with south to southeasterly winds becoming east to southeasterly by late week as the ridge axis nudges northward. Expect winds around 8-14kts to build seas to 2-3ft. && .PRELIMINARY POINT TEMPS/POPS... DAB 74 91 75 91 / 30 60 10 20 MCO 74 94 74 93 / 40 60 10 50 MLB 75 90 77 90 / 40 50 10 40 VRB 72 91 75 91 / 40 40 10 50 LEE 75 92 75 93 / 40 60 20 40 SFB 74 93 74 93 / 40 60 10 40 ORL 77 95 76 95 / 40 60 10 40 FPR 72 90 74 90 / 40 40 10 50 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && FORECAST...Tollefsen/Kelly AVIATION...Law
Hazardous weather outlook, Aug 2, 9:58 AM EDT, 8 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 958 AM EDT Tue Aug 2 2022 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-030000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 958 AM EDT Tue Aug 2 2022 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... Scattered lightning storms will develop this afternoon as the east coast sea breeze pushes inland. Boundary collisions over the interior will produce the best chance for stronger storms with activity lingering into the evening. Conditions are favorable for wind gusts up to 55 mph, frequent lightning strikes, and heavy rainfall. There is a better chance for some of the storms to push back to the east coast but coverage will be highest west of I 95. Move indoors if threatening weather approaches or if you hear thunder. .FLOOD IMPACT... Due to slow storm motions and an increase in moisture, a quick 1 to 3 inches of rainfall will be possible, and produce could lead to temporary flooding of urbanized and low lying areas. .EXCESSIVE HEAT IMPACT... Afternoon heat indices will generally peak from 102 to 107. If outdoors today, make sure to stay hydrated and take plenty of breaks in air conditioned spaces. Also, never leave children or pets in a vehicle unattended. .MARINE THUNDERSTORM GUST IMPACT... Thunderstorms will be capable of producing wind gusts 35 to 45 knots which will affect some inland lakes this afternoon and evening as well as portions of the intracoastal waters. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. Thunderstorm chances will continue this week, driven by the east coast sea breeze and storm-scale collisions. Higher coverage of afternoon storms will be over interior locations west of Interstate 95. The strongest storms will be capable of producing gusty winds, frequent lightning strikes, and torrential downpours. Afternoon temperatures each day will be in the low to mid 90s with heat index values of 100 to 105 degrees. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed this afternoon and tonight. BS/SK
In the hours before
Special weather statement, Aug 2, 2:25 PM EDT, 4 hours 6 minutes before
Special Weather Statement
National Weather Service Melbourne FL
225 PM EDT Tue Aug 2 2022
FLZ347-447-747-021900-
Southern Brevard Barrier Islands FL-
Northern Brevard Barrier Islands FL-Mainland Northern Brevard FL-
225 PM EDT Tue Aug 2 2022
...A strong thunderstorm will impact portions of northern Brevard
County through 300 PM EDT...
At 223 PM EDT, Doppler radar was tracking a strong thunderstorm
over northern Merritt Island, moving west at 5 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Titusville, Cocoa, Sharpes, Merritt Island and Kennedy Space Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Conditions are favorable for the development of weak, brief funnel
clouds. These types of funnel clouds are harmless, but on rare
occasions they can briefly touch down, producing wind gusts over 50
mph. If a funnel cloud is spotted move indoors and report your
sighting to the National Weather Service.
&&
LAT...LON 2838 8074 2840 8075 2840 8076 2854 8080
2858 8064 2842 8062
TIME...MOT...LOC 1823Z 078DEG 6KT 2850 8070
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KellySpecial weather statement, Aug 2, 3:05 PM EDT, 3 hours 26 minutes before
Special Weather Statement
National Weather Service Melbourne FL
305 PM EDT Tue Aug 2 2022
FLZ058-259-264-021945-
Okeechobee FL-Inland St. Lucie FL-Inland Martin FL-
305 PM EDT Tue Aug 2 2022
...Strong thunderstorms will impact portions of western St. Lucie,
southeastern Okeechobee and western Martin Counties through 345 PM
EDT...
At 304 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles west of Fort Pierce South to 7 miles
west of Palm City. Movement was southwest at 5 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Indiantown, J And S Fish Camp, Tradition, Saint Lucie West and First
Data Field.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2700 8062 2708 8066 2711 8066 2713 8069
2747 8078 2751 8047 2710 8029 2698 8046
2696 8061
TIME...MOT...LOC 1904Z 066DEG 6KT 2743 8051 2714 8039
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HaleySpecial weather statement, Aug 2, 3:25 PM EDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Melbourne FL
325 PM EDT Tue Aug 2 2022
FLZ041-046-022015-
Seminole FL-Inland Volusia FL-
325 PM EDT Tue Aug 2 2022
...A strong thunderstorm will impact portions of northeastern
Seminole and southeastern Volusia Counties through 415 PM EDT...
At 324 PM EDT, Doppler radar was tracking a strong thunderstorm near
New Smyrna Beach, moving southeast at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Port Orange, New Smyrna Beach, Geneva, Maytown and Lake Harney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2908 8103 2879 8092 2879 8097 2873 8097
2872 8110 2909 8120
TIME...MOT...LOC 1924Z 337DEG 9KT 2899 8103
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HaleySpecial weather statement, Aug 2, 6:20 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Melbourne FL
620 PM EDT Tue Aug 2 2022
FLZ045-053-022245-
Osceola FL-Orange FL-
620 PM EDT Tue Aug 2 2022
...A strong thunderstorm will impact portions of southwestern Orange
and northwestern Osceola Counties through 645 PM EDT...
At 620 PM EDT, Doppler radar was tracking a strong thunderstorm over
Four Corners, or near Celebration. This storm was nearly stationary.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Bay Lake, Celebration, Four Corners, Champions Gate and Horizon West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2848 8160 2832 8151 2823 8154 2826 8156
2826 8166 2846 8166
TIME...MOT...LOC 2220Z 231DEG 2KT 2830 8162
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HaleyThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 8:22 PM EDT | Special Weather Statement | MLB | Lake | 23 min |
| Aug 1, 8:44 PM EDT | Special Weather Statement | MLB | Lake | 31 min |
| Aug 1, 8:52 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange | 36 min |
| Aug 1, 8:58 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange | 23 min |
| Aug 1, 9:24 PM EDT | Special Weather Statement | MLB | Orange | 36 min |
| Aug 1, 9:51 PM EDT | Special Weather Statement | MLB | Orange | 39 min |
| Aug 1, 10:19 PM EDT | Special Weather Statement | MLB | Orange | 26 min |
| Aug 1, 10:33 PM EDT | Special Weather Statement | MLB | Lake | 27 min |
| Aug 1, 10:37 PM EDT | Special Marine Warning | MLB | 113 min | |
| Aug 1, 10:42 PM EDT | Special Weather Statement | MLB | Osceola | 33 min |
| Aug 1, 11:13 PM EDT | Special Weather Statement | MLB | Osceola | 32 min |
| Aug 2, 2:20 PM EDT | Special Marine Warning | MLB | 55 min | |
| Aug 2, 2:25 PM EDT | Special Weather Statement | MLB | Brevard | 35 min |
| Aug 2, 3:05 PM EDT | Special Weather Statement | MLB | Martin, Saint Lucie | 40 min |
| Aug 2, 3:25 PM EDT | Special Weather Statement | MLB | Volusia | 50 min |
| Aug 2, 3:32 PM EDT | Severe Thunderstorm Warning | MLB | Seminole, Volusia | 19 min |
| Aug 2, 6:20 PM EDT | Special Weather Statement | MLB | Orange | 25 min |
| Aug 2, 6:44 PM EDT | Areal Flood Advisory | MLB | Osceola | 2 hr |
| Aug 2, 6:44 PM EDT | Special Weather Statement | MLB | Lake | 31 min |
| Aug 2, 6:54 PM EDT | Areal Flood Advisory | MLB | Lake, Orange | 111 min |
| Aug 2, 7:04 PM EDT | Special Weather Statement | MLB | Osceola | 26 min |
| Aug 2, 7:10 PM EDT | Special Weather Statement | MLB | Orange | 35 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.